Osaka Journal of Mathematics

Actions of linear algebraic groups on projective manifolds and minimal model program

Marco Andreatta

Full-text: Open access

Article information

Source
Osaka J. Math., Volume 38, Number 1 (2001), 151-166.

Dates
First available in Project Euclid: 21 July 2006

Permanent link to this document
https://projecteuclid.org/euclid.ojm/1153492317

Mathematical Reviews number (MathSciNet)
MR1824904

Zentralblatt MATH identifier
1054.14061

Citation

Andreatta, Marco. Actions of linear algebraic groups on projective manifolds and minimal model program. Osaka J. Math. 38 (2001), no. 1, 151--166. https://projecteuclid.org/euclid.ojm/1153492317


Export citation